About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 273631, 21 pages
http://dx.doi.org/10.1155/2012/273631
Research Article

Improved Polynomial Fuzzy Modeling and Controller with Stability Analysis for Nonlinear Dynamical Systems

1Faculty of Electrical and Computer Engineering, University of Tabriz, P.O. Box 5166616471, Tabriz, Iran
2Department of Electrical and Computer Engineering, University of Alberta, Edmonton, AB, Canada T6G 2V4

Received 25 May 2012; Revised 30 September 2012; Accepted 4 October 2012

Academic Editor: Mohammed Chadli

Copyright © 2012 Hamed Kharrati et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hamed Kharrati, Sohrab Khanmohammadi, Witold Pedrycz, and Ghasem Alizadeh, “Improved Polynomial Fuzzy Modeling and Controller with Stability Analysis for Nonlinear Dynamical Systems,” Mathematical Problems in Engineering, vol. 2012, Article ID 273631, 21 pages, 2012. doi:10.1155/2012/273631